MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER COMPONENTS; PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Model Number 320-01-38
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Unspecified Infection (1930)
Date of Event 05/22/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, the patient had an initial left tsa on (b)(6) 2023.The patient presented with systemic sepsis secondary to ankle wound.Crp was high so the shoulder was scanned and showed possible infection.The patient was revised on (b)(6) 2023.The liner, adapter tray and glenosphere were removed and replaced.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
Pending investigation.D10: equinoxe glenosphere locking screw, 320-15-05, (b)(6); equinoxe reverse torque screw, 320-20-00, (b)(6); equinoxe 38mm humeral liner +0, 320-38-00, (b)(6); equinoxe humeral tray +0, 320-10-00, (b)(6); eq rev glenoid plate, 320-15-01, (b)(6); equinoxe, humeral stem primary, press fit 9mm, 300-01-09, (b)(6).
 
Additional Manufacturer Narrative
H3: based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the infection and subsequent revision cannot be conclusively.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b2, d1, d4, d8, f6, g4, h4, h6 - health effect - clinical code, type of investigation, investigation findings and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation.Operative notes and/or medical records were not provided for review of usage/ technique; however, it was reported that the patient presented with systemic sepsis secondary to an ankle wound.A definitive root cause was unable to be determined; however, may have resulted from the patient¿s underlying condition.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER COMPONENTS
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key17159835
Report Number1038671-2023-01397
Device Sequence Number5386466
Product Code HSD
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number320-01-38
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date05/29/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2023
Supplement Date Received by Manufacturer09/14/2023
04/07/2026
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date09/26/2023
04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/13/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale